# SDR AALA202207207120

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 69,912 hours, 28,054 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21684
- Part serial: 4175
- Condition: Dragging
- Location: Zone 700 - Gears
- Part time: 50,334 hours, 28,459 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI WITH TILLER CENTERED NOSE STEERING PULLS AIRCRAFT LEFT.  NO BRAKE NOTABLY DRAGGING. MAINTENANCE FOUND THE #2 MAIN LANDING GEAR BRAKE DRAGGING / LOCKED UP AND EXTREMELY HARD TO TURN. REPLACED BRAKE ASSEMBLY PER AMM 32-42-27 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
